Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis

International mathematical journal of analysis and its applications


CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

Online
ISSN
2196-6753
See all formats and pricing
More options …
Volume 34, Issue 3

Issues

On B(m)-difference sequence spaces using generalized means and compact operators

Amit Maji / Parmeshwary Dayal Srivastava
Published Online: 2014-08-01 | DOI: https://doi.org/10.1515/anly-2012-1236

Abstract.

In this paper, sequence spaces X(r,s,t;B(m)) for X{l,c,c0} are introduced by combining the generalized means and the m-th order generalized difference operator B(m)(u,v). It is shown that these spaces are complete normed linear spaces and the spaces c0(r,s,t;B(m)), c(r,s,t;B(m)) have Schauder bases. Furthermore, the α-, β-, γ-duals of these spaces are computed. The necessary and sufficient conditions for some matrix transformations from X(r,s,t;B(m)) to Y, where X,Y{l,c,c0}, are also obtained. Finally, some classes of compact operators on the spaces X(r,s,t;B(m)) for X{l,c,c0} are characterized by using the Hausdorff measure of noncompactness.

Keywords: Difference operator; generalized means; matrix transformation; Hausdorff measure of noncompactness; compact operators

MSC: 46A45; 46B15; 46B50

About the article

Received: 2013-11-27

Revised: 2014-04-06

Accepted: 2014-05-21

Published Online: 2014-08-01

Published in Print: 2014-08-01


Citation Information: Analysis, Volume 34, Issue 3, Pages 257–281, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1515/anly-2012-1236.

Export Citation

© 2014 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Abdullah Alotaibi, Mohammad Mursaleen, and Syed Abdul Mohiuddine
Journal of Inequalities and Applications, 2016, Volume 2016, Number 1
[2]
Elahe Abyar and Mohammad Bagher Ghaemi
Journal of Inequalities and Applications, 2015, Volume 2015, Number 1

Comments (0)

Please log in or register to comment.
Log in